# SDR NACA2022010500002

- Difficulty date: January 5, 2022
- Submitted: January 8, 2022
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 106,155 hours, 18,775 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAULT AFTER LANDING. RESTARTED SUCCESSFUL AFTER ONE MINUTE WAIT. PERFORMED FIM 49-11 FAULT TREE 958, NO FAULTS FOUND.
